Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Lump on lower back, leg, red, getting pus in it. What could be this?

I have what feels like a bump, or lump, almost like an over sized pimple maybe the size of a penny. On my lower back kinda like where bum crack is. Another 2 in my crotch on my leg, and another on my bum. I tried to squeeze it but impossible to pop. It s hard lump. Now it s red cause I was squeezing it. So now they look like large pimples . They don t really hurt. I just got off the pill Yasmin about 2 weeks ago. I remember 18 years ago having one in my crotch by my leg and vagina , I stuck a sterilized needle in it and squeezed yellow thick pus like came out. I don t know if its the same thing.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
hello, welcome to HCM,
as per the description u have been given, you are having a problem called FURUNCLES ..FURUNCLES are caused by the Staph.aureus bacteria due to the infection of hair follicles..intially they appear as red bumps , with pain followed by local cellulitis , after 3-4 days , some times they burst and ooze out yellowish pus..

i advise you not to pinch them or try to pull out pus or anything becoz, infection becomes severe..
MY ADVISE :
1. USE ANTI-BIOTICS CONTAINING AMOXICILLIN +CLAVULANTE (AUGMENTIN 625 OR CLAVAM 625) TWICE DAILY
2. PARACETAMOL 625 THRICE DAILY
3. CHYMORAL FORTE TWICE DAILY
4. IF THEY BURST OUT USE T-BACT CREAM

HOPE I HAVE CLEARED UR QUERRY..
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor